RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1952, Volume 16, Issue 3, Pages 225–252 (Mi izv3350)  

This article is cited in 1 scientific paper (total in 1 paper)

Uniqueness and representation theorems for analytic functions

M. M. Dzhrbashyan


Full text: PDF file (1930 kB)

Bibliographic databases:
Received: 13.12.1951

Citation: M. M. Dzhrbashyan, “Uniqueness and representation theorems for analytic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 16:3 (1952), 225–252

Citation in format AMSBIB
\Bibitem{Dzh52}
\by M.~M.~Dzhrbashyan
\paper Uniqueness and representation theorems for analytic functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1952
\vol 16
\issue 3
\pages 225--252
\mathnet{http://mi.mathnet.ru/izv3350}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=48568}
\zmath{https://zbmath.org/?q=an:0047.07402}


Linking options:
  • http://mi.mathnet.ru/eng/izv3350
  • http://mi.mathnet.ru/eng/izv/v16/i3/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Popov, “Bounds for convergence and uniqueness in Abel–Goncharov interpolation problems”, Sb. Math., 193:2 (2002), 247–277  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:322
    Full text:108
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020